# SDR AALA201707179014

- Difficulty date: July 16, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 74,032 hours, 26,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS DISLODGED AND FOOT REMOVED.  FOUND GIRT BAR SPRINGS FLAT ON ONE END.  REMOVED AND REPLACED GIRT BAR.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
